# SDR P5CA9500218

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Loose Rivets
- Location: Ws 630 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVETS AND 1 MISSING RIVET ON WING LEADING EDGE SKIN WS 630 ABOVE NACELLE NR 3.  REPLACED RIVETS PER BOEING SRM 51-30-02.
